Skip to main content
Journal cover image

Anaphylactic reactions after gamma globulin administration in patients with hypogammaglobulinemia. Detection of IgE antibodies to IgA.

Publication ,  Journal Article
Burks, AW; Sampson, HA; Buckley, RH
Published in: N Engl J Med
February 27, 1986

Duke Scholars

Published In

N Engl J Med

DOI

ISSN

0028-4793

Publication Date

February 27, 1986

Volume

314

Issue

9

Start / End Page

560 / 564

Location

United States

Related Subject Headings

  • Male
  • Immunoglobulin G
  • Immunoglobulin E
  • Immunoglobulin A
  • Immunization, Passive
  • Humans
  • General & Internal Medicine
  • Female
  • Enzyme-Linked Immunosorbent Assay
  • Autoantibodies
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Burks, A. W., Sampson, H. A., & Buckley, R. H. (1986). Anaphylactic reactions after gamma globulin administration in patients with hypogammaglobulinemia. Detection of IgE antibodies to IgA. N Engl J Med, 314(9), 560–564. https://doi.org/10.1056/NEJM198602273140907
Burks, A. W., H. A. Sampson, and R. H. Buckley. “Anaphylactic reactions after gamma globulin administration in patients with hypogammaglobulinemia. Detection of IgE antibodies to IgA.N Engl J Med 314, no. 9 (February 27, 1986): 560–64. https://doi.org/10.1056/NEJM198602273140907.
Burks, A. W., et al. “Anaphylactic reactions after gamma globulin administration in patients with hypogammaglobulinemia. Detection of IgE antibodies to IgA.N Engl J Med, vol. 314, no. 9, Feb. 1986, pp. 560–64. Pubmed, doi:10.1056/NEJM198602273140907.
Journal cover image

Published In

N Engl J Med

DOI

ISSN

0028-4793

Publication Date

February 27, 1986

Volume

314

Issue

9

Start / End Page

560 / 564

Location

United States

Related Subject Headings

  • Male
  • Immunoglobulin G
  • Immunoglobulin E
  • Immunoglobulin A
  • Immunization, Passive
  • Humans
  • General & Internal Medicine
  • Female
  • Enzyme-Linked Immunosorbent Assay
  • Autoantibodies